A 45-year-old female asked:
I've had stomach pain above my belly button after finishing 2 rounds of xifaxan (rifaximin) for sibo..what could be causing this pain?
1 doctor answer • 2 doctors weighed in
Gastroenterology 37 years experience
SIBO? YOU SURE?: Sibo? Are you sure? It seems to be over-diagnosed currently...Was there any objective evidence for this or was it done as a trial? The latter is ok but it is important to undersand the premise of the therapy. As to the abdominal pain above umbilicus - do you have a small hernia? Please be seen by someone who will examine you (not order a ct scan...).
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsReviewed >2 years ago
Last updated Mar 14, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.